Pluralism and the Foundations of Mathematics

Geoffrey Hellman, John L. Bell

Research output: Chapter in Book/Report/Conference proceedingChapter

11 Scopus citations
Original languageEnglish (US)
Title of host publicationMinnesota Studies in the Philosophy of Science Series
EditorsJ L Bell
PublisherUniversity of Minnesota Press
Pages64-79
Number of pages16
Edition19
ISBN (Print)0816647631, 9780816647637
StatePublished - 2006

Publication series

NameMinnesota Studies in the Philosophy of Science Series
Volume19
ISSN (Print)0076-9258

Cite this

Hellman, G., & Bell, J. L. (2006). Pluralism and the Foundations of Mathematics. In J. L. Bell (Ed.), Minnesota Studies in the Philosophy of Science Series (19 ed., pp. 64-79). (Minnesota Studies in the Philosophy of Science Series; Vol. 19). University of Minnesota Press.